# SDR IPXA12174829

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Engine: Pwa PW4158
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR SLIDE LIGHT INDICATION INOPERATIVE, BUZZER OPS NORMAL.  RESET AND RECONNECTED CONNECTOR 70WN-A ON ASPSU, W/R/T ASA 52-73-00 TESTED SYS W/R/T MM 52-73-11-04 PARA 2.I.  NO FAULTS NOTED.
